| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
09/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product testing could not be performed as the product was discarded.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that a zxt300 20.0 diopter multifocal intraocular lens (iol) was explanted from the patient's left eye due to the patient experiencing night time visual disturbances and a mild spider webbing effect around light sources post-operatively.Visual acuity post-op was noted as -.5d sphere.The patient was encouraged to nuero-adapt but could not tolerate and requested an explant.The lens was explanted and replaced with a monofocal iol.The patient is experiencing good vision and most complaints have stopped.The explanted lens is not available for return as it was discarded.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.